RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2003, Volume 67, Issue 1, Pages 3–20 (Mi izv415)  

This article is cited in 2 scientific papers (total in 2 papers)

Nilpotent operators and discretely concave functions

V. I. Danilov, G. A. Koshevoy


Abstract: Given a pair of submodules of a module over a discrete valuation ring, we construct a function of two integer variables. We show that this function is discretely concave and, conversely, every discretely concave function of two integer variables arises in this way.

DOI: https://doi.org/10.4213/im415

Full text: PDF file (1392 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2003, 67:1, 1–15

Bibliographic databases:

UDC: 512
MSC: 30F30
Received: 10.09.2001

Citation: V. I. Danilov, G. A. Koshevoy, “Nilpotent operators and discretely concave functions”, Izv. RAN. Ser. Mat., 67:1 (2003), 3–20; Izv. Math., 67:1 (2003), 1–15

Citation in format AMSBIB
\Bibitem{DanKos03}
\by V.~I.~Danilov, G.~A.~Koshevoy
\paper Nilpotent operators and discretely concave functions
\jour Izv. RAN. Ser. Mat.
\yr 2003
\vol 67
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/izv415}
\crossref{https://doi.org/10.4213/im415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1957913}
\zmath{https://zbmath.org/?q=an:1072.13007}
\transl
\jour Izv. Math.
\yr 2003
\vol 67
\issue 1
\pages 1--15
\crossref{https://doi.org/10.1070/IM2003v067n01ABEH000415}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185513200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748482211}


Linking options:
  • http://mi.mathnet.ru/eng/izv415
  • https://doi.org/10.4213/im415
  • http://mi.mathnet.ru/eng/izv/v67/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Danilov, G. A. Koshevoy, “Discrete convexity”, J. Math. Sci. (N. Y.), 133:4 (2006), 1418–1421  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. I. Danilov, G. A. Koshevoy, “Arrays and the combinatorics of Young tableaux”, Russian Math. Surveys, 60:2 (2005), 269–334  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:414
    Full text:162
    References:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021